Advanced search
Start date
Betweenand

Codimension one Anosov actions of R^k

Abstract

The main aim of this research project is to give continuity to the systematic study initiated with the collaboration of Thierry Barbot [4] of the research project. More precisely, we try to generalize the know results on topological classification of codimension one Anosov flows for actions of R^k. This results will be fundamental for to show, in the long term, the equivalent for actions of R^k the well know Verjovsky conjecture: "Codimension one Anosov flows on closed manifolds of dimension greather than 3 are topologically equivalent to the suspension of a toral hyperbolic automorphism" (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BARBOT, THIERRY; MAQUERA, CARLOS. ON INTEGRABLE CODIMENSION ONE ANOSOV ACTIONS OF R-k. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 29, n. 3, p. 803-822, . (09/06328-2, 09/13882-6, 08/02841-4)
BARBOT, THIERRY; MAQUERA, CARLOS. Algebraic Anosov actions of nilpotent Lie groups. Topology and its Applications, v. 160, n. 1, p. 199-219, . (08/02841-4, 09/13882-6, 09/06328-2)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.